On stable parallelizability of flag manifolds

Sankaran, P. ; Zvengrowski, P. (1986) On stable parallelizability of flag manifolds Pacific-Asian Journal of Mathematics, 122 (2). pp. 455-458. ISSN 0973-5240

Full text not available from this repository.

Official URL: http://www.serialspublications.com/journals1.asp?j...


It was shown by Trew and Zvengrowski that the only Grassmann manifolds that are stably parallelizable as real manifolds are G1(F2),G1(R4)≅G3(R4), and G7(R8)) where F= R, C, or H, the case F=R having also been previously treated by several author. In this paper we solve the more general question of stable parallelizability of F-flag manifolds, F=R, C, or H. Only elementary vector bundle concepts are used. The real case han also been recently solved by KorbaI using Stiefel-Whitney classes.

Item Type:Article
Source:Copyright of this article belongs to Serials Publications.
ID Code:96272
Deposited On:11 Dec 2012 10:57
Last Modified:11 Dec 2012 10:57

Repository Staff Only: item control page